# SDR CALA2021122002419

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 66,404 hours, 22,636 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVO9353 REV-A STEP B1-4 HFEC ACCOMPLISHED , R1 CRACK FOUND ( CRACK CONDITION #1 )FIG. 13.1 FIG A 5/8" IN LENGTH, SEE ATTACHED PHOTO. VERIFIED FRAME SEPARATED AND CRACK CUT OUT REF AVO STEPS A&B. VERIFIED HARDWARE INSTALLATION AND SLIDING WINDOW OPERATION PER VERIFIED CORRECT KIT PART NUMBER FOR FOR R-1 WINDOW REPAIR PER CKS OK. OK TO REINSTALL SIDE POST FASTENERS PER STEP C FOR R-1 AVO STEP C OF R-1 WINDOW. AVO. WINDOW. PER A.V.O ESC 211217-0261-2A, STEPS A&B SEPARATED AND CUT WINDOW COMPLIED WITH STEP C.C-D OF ESC211217-0261-2A, REINTALLED THIS IS FOR A INSPECTION  VERIFICATION ON THE WORK PERFORMED ON VERIFIED BOEING REPAIR KIT P/N 002A0003-224 FOR RIGHT HANDFRAME FRAME. PREVIUOSLY REMOVED FASTENERS AND VERIFIED THE NUMBER 2 WINDOW THE PREVIOUS UPDATE OF STEP C.C-D OF A.V.O. ESC211217-0261-2A REPAIR AS IN A.V.O ESC211217-0261-2A DID NOT MAKE CONTACT WITH FASTENERS.
